MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MLRY-HD LAT POR FMRL 9X150MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MLRY-HD LAT POR FMRL 9X150MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Dizziness (2194); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty.The patient alleges that he experienced pain, loss of balance, dizziness and difficulty in walking and upset stomach due to the deterioration and failure of implant.Patient also alleges elevated ion levels.No revision has been reported at this time.No additional information.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ref 14-103654, lot 705240, ringloc shell 54mm; ref xl-105924, lot 403680, arcom liner; ref 163668, lot 343920, modular head 32mm-3; ref 103534, lot 175850, screw 6.5x35mm.Report source: foreign: country: (b)(6).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03487, 0001825034-2021-03488, 0001825034-2021-03490, 0001825034-2021-03491.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed due to the review of medical records.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues legal summons line 15-16 patient alleges pain, loss of balance, elevated serum cobalt and chromium levels.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MLRY-HD LAT POR FMRL 9X150MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13098317
Report Number0001825034-2021-03489
Device Sequence Number16655828
Product Code LPH
UDI-Device Identifier00880304010253
UDI-Public(01)00880304010253(17)260114(10)596070
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model NumberN/A
Device Catalogue Number11-104209
Device Lot Number596070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale